A field-consistent two-noded curved axisymmetric shell element

Ramesh Babu, C. ; Prathap, G. (1986) A field-consistent two-noded curved axisymmetric shell element International Journal for Numerical Methods in Engineering, 23 (7). pp. 1245-1261. ISSN 0029-5981

Full text not available from this repository.

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/nme.162...

Related URL: http://dx.doi.org/10.1002/nme.1620230705


The efficiency of a field-consistent two-noded linear curved axisymmetric shear-flexible shell element is shown to be due to the removal of both shear and membrane locking. Typical applications illustrate how the field-consistent representation dramatically improves performance, and allows greater flexibility in tailoring element design to satisfy specific problem needs.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons.
ID Code:39254
Deposited On:10 May 2011 05:52
Last Modified:10 May 2011 05:52

Repository Staff Only: item control page